# SDR AUS20010777

- Difficulty date: July 25, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 641486
- Condition: Fractured
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Cont, GTSIO520M
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO6 CYLINDER FUEL INJECTION LINE NIPPLE BROKEN OFF.
